MAUDE Adverse Event Report: PRONOVA LABORATORIES DR. SCHOLL'S FREEZE AWAY MAX PLANTAR WART REMOVER; CRYOGENIC WART REMOVER

PRONOVA LABORATORIES DR. SCHOLL'S FREEZE AWAY MAX PLANTAR WART REMOVER; CRYOGENIC WART REMOVER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned.Subsequently no investigation for the device was possible.
 
Event or Problem Description
On (b)(6) 2023, a spontaneous report from the united states was received via email regarding a female (age unknown).On (b)(6) 2023, the consumer used a dr.Scholl's freeze away max plantar wart remover on a small wart on her inner left arm.Approximately an hour after application, she experienced intense pain, burning, and swelling at the site.She took ibuprofen and used cold compresses.The next day her symptoms were worse, and she went to an emergency room.She was diagnosed with a 2nd degree burn which was about the size of a dime.She was given a tetanus shot, pain medication, instructions on sterile dressing changes every 4 hours, and was prescribed oral and topical antibiotics.

Brand Name
DR. SCHOLL'S FREEZE AWAY MAX PLANTAR WART REMOVER
Common Device Name
CRYOGENIC WART REMOVER
Manufacturer (Section D)
PRONOVA LABORATORIES
kruitad 16
muiden, noord-holland 1398C P
NL  1398CP
Manufacturer (Section G)
SCHOLL'S WELLNESS COMPANY
119 cherry hill road
suite 200
parsippany NJ 07054
Manufacturer Contact
alex terranova
119 cherry hill road
suite 200
parsippany, NJ 07054
8623281407
MDR Report Key17912907
Report Number3015733082-2023-00001
Device Sequence Number12421166
Product Code GEH
UDI-Device Identifier00888853003214
UDI-Public0100888853003214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D435080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale